CSpace

浏览/检索结果: 共2条,第1-2条 帮助

限定条件        
已选(0)清除 条数/页:   排序方式:
Approximations for Steiner trees with minimum number of Steiner points 期刊论文
THEORETICAL COMPUTER SCIENCE, 2001, 卷号: 262, 期号: 1-2, 页码: 83-99
作者:  Chen, DH;  Du, DZ;  Hu, XD;  Lin, GH;  Wang, LS;  Xue, GL
收藏  |  浏览/下载:134/0  |  提交时间:2018/07/30
Steiner trees  approximation algorithms  VLSI design  WDM optical networks  
Steiner tree problem with minimum number of Steiner points and bounded edge-length 期刊论文
INFORMATION PROCESSING LETTERS, 1999, 卷号: 69, 期号: 2, 页码: 53-57
作者:  Lin, GH;  Xue, GL
收藏  |  浏览/下载:96/0  |  提交时间:2018/07/30
algorithms  approximation algorithms  Steiner minimum trees  VLSI design  WDM optimal networks  wireless communications